# SDR CHQA201000206

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 26,555 hours, 21,105 cycles
- Engine: Allsn AE3007A
- Engine time: 25,283 hours, 20,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT ON CEILING PANEL 253CLC WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT ON CEILING PANEL 253LLC WITH NO FURTHER DEFECTS NOTED.
